# SDR UIEA2018061801183

- Difficulty date: June 13, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,809 hours, 24,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46913
- Condition: Discharged
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT FWD OF 20F INOP. R&R LT FLOOR LIGHT BATTERY PACK. OPS CHECK GOOD PER AMM 33-51-07.
